A 32-year-old male asked:
Disclaimer

why come some high blood pressure meds may cause a man to have erectile dysfunction?

1 doctor answer
Dr. Yash Khanna
56 years experience Family Medicine
LONG LIST: Foellowing are known to cause ed nifedipine, spirinolactone, ramipril.Hydralazine, verapamil, captopril, clonidin.Hydrochlorthiazide, labetalol, pindolol, propanolol amlodipin rarely may cause ed, only2% of men taking amlodipin get ed.
Answered on Aug 30, 2020
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old male asked:
Dr. Bennett Werner
43 years experience Cardiology
They do: Try different meds till you find one that doesn't bother you.
A 32-year-old male asked:
Dr. David Sneid
40 years experience Endocrinology
Many: Too many to list. Check w/your doctor or check out the website for your BP med or epocrates.Com or some other resource.
A 31-year-old male asked:
Dr. Bennett Werner
43 years experience Cardiology
Yes: It can be a cause of ed. The details aren't important. Try a different med.
1
1 thank
A 31-year-old male asked:
Dr. Bob Ourian
25 years experience Dermatology
Lowers pressure: Blood pressure medications lower blood pressure. Erection is achieved when fluid moved from the blood vessels into the spongy tissue of the penis. Whe ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month